# SDR CALA2017042801190

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 67,733 hours, 7,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEC NO. B777-33-3-6019 PER M/D R1 DOOR EMER LT POWER PACK(M33094) 1EA FOUND LWR CAPACITY. REPLACE M/D R1 PER EMER LT POWER PACK AND C/O OPERATION TEST FOUND NORMAL PER AMM 33-51-06-960-802 REV 79.
